# SDR SWAA2022092046617

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SURFACE HAS PULLED STRANDS. / [01] IDENTIFIED PANEL 241DF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4   DUE TO EXTENT OF DAMAGE NEW FLOOR BOARD WILL BE FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 PAR.1 A (NOTE)  FABRICATED NEW FLOOR BOARD FROM BMS4-23 TYII LOT#1496138-1; INSTALLED (42EA) THROUGH INSERTS USING BMS5-107 LOT#AK1KP9159K IAW SRM53-00-50-2R-0 PAR.5 S(1) AND BOEING DWG 144A5810-128  INSERTS STILL NEED CURE;[02] CURED INSERT RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; TO VERIFY TEMPERATURE; PART MARKED PANEL AND APPLIED FOAM TAPE IAW DRAWING 143A5810 SHEET 128 AND SRM 53-00-50-2R-0 PARAGRAPH 4;[03] VERIFIED CORRECTIVE ACTION #2 VERIFIED MEASUREMENTS
